Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Prime number 19, the vedic zero and the fall of western mathematics by theorem

Authors and Affiliations

  • Vinoo Cameron Hope Clinic, 704Pine street, Athens, Wisconsin

About this article

Download PDF

Abstract

This manuscript in its primitive expression mocks the understanding of prime numbers and numbers by current mathematics, western mathematics, and including its “suspect zero” which is in error. It is obvious that the Vedic zero and gaps of 10, at 1:3 divergences is the correct zero, but the matter is too complex, and needs review of the prime number distribution as brought out in the published papers.

Author Biography

  • Vinoo Cameron, Hope Clinic, 704Pine street, Athens, Wisconsin
    Practicing physian and surgeon

References

[1] Cameron .V, The disproof and fall of the Riemann’s hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (“Chan function”) of prime numbers, International Journal of Applied Mathematical Research, 2 (1) (2013) 103-110.

[2] Cameron V, den Otter T. Prime numbers 2012. JAm Sci 2012; 8(7):329-334]. (ISSN: 1545-1003), http://www.jofamericanscience.org.

[3] Cameron V, Prime number Coordinates and calculus J Am Sci, 2012; 8(10):9-10]. (ISSN: 1545-1003).http://www.jofamericanscience.org.


How to Cite

Cameron, V. (2013). Prime number 19, the vedic zero and the fall of western mathematics by theorem. International Journal of Applied Mathematical Research, 2(1), 111-115. https://doi.org/10.14419/ijamr.v2i1.646